Common fixed point on the b(v)(s)-metric space of function-valued mappings


Shateri T. L. , EGE Ö. , de la Sen M.

AIMS MATHEMATICS, vol.6, no.2, pp.1065-1074, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.3934/math.2021063
  • Title of Journal : AIMS MATHEMATICS
  • Page Numbers: pp.1065-1074

Abstract

In this paper, some common fixed point results are obtained in b(v)(s)-metric spaces. b(v)(s)metric space generalizes not only b-metric space but also rectangular metric space, v-generalized metric space and rectangular b-metric space. Examples show how these results can be applied in concrete situations.